Jan 31, 2007
Sunday morning I had unprotected sex with another male. I noticed in his bag there were HIV meds, after asking him about it he reassured me that I had nothing to worry about, the meds were not his, he was sharing the bag with his roommate. I got a PEP kit from work and just took my first dose. I believe him that I have nothing to worry about, and after my first dose ( 1 Combivir and 6 Kaletra BID) and now I'm experiencing numbness in my lips and limbs. Do you think I should continue the PEP?
Response from Dr. Henry
If the medical assessment you received recommended PEP then I would defer to that judgement. Many patients will develop gut/oral side effects from a regimen containing Combivir/Kaletra so that is not surprising though it can be annoying. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Rectal Bleeding A Sign Of Acute HIV Infection?
- Black Spots After Anal Fingering Worried I Have HIV
- Fatigue After Anal Sex Top Sign Of HIV AIDS
- Are Lymph Node Swelling Ringing Ears Vision Change Signs Of Hiv?
- Are Night Sweats A Sign Of Acute Hiv Infection?
- Body To Body Massage No Penetration Hiv Risk
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.